NH1 News Debates


Sep 24, 2014 5:52 PM

Manchester halfway house inmate overdoses on spice, officers say


An inmate at Calumet Transitional Housing Unit in Manchester overdosed on spice Tuesday night, officers said.

At about 7:30 p.m. an officer saw an inmate vomiting and suffering what appeared to him to be a seizure.

The inmate could not respond to direct questions from the officer because of the convulsions and was taken to the hospital. He was treated, released and returned to the halfway house.

The inmate admitted to smoking a synthetic marijuana joint, officers said. The joint was destroyed by halfway house staff.

The incident is under investigation.


--  Dealing with the Disease of Addiction? Click here for help --

More from NH1.com

NH1 News Debates
NH1 News Replay

NH1 on Twitter

NH1 SkyView Cameras

NH1 on Facebook

Check out NH1 News Rail Polls on LockerDome on LockerDome